# SDR SWIA97981

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120088
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CENTER BUTT STRAP, AFT OF SHORT WIDE CENTER BUTT STRAP IS CORRODED.  REPLACED CENTER BUTT STRAP IN FORWARD PART OF CABIN IAW SRM 51-40-02.
